It is currently Thu Aug 24, 2017 7:03 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sun Jan 23, 2011 10:12 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
with sub induction scheduled for a week from now - what should I do with a small (3mg valium) dose. It could be stopped now because of the long half-life of valium, or 24 hours before induction. It seems logical to stop a week earlier, but all things should be tapered and this would be abrupt. Any thoughts on valium? thanks, S


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jan 23, 2011 10:33 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
You don't need to stop it at all in order to have a successful induction. Just make sure your doctor knows you're on it. Benzos and sub can be dangerous due to respiratory depression, but it will not interfere or affect your sub induction. Hope this helps.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jan 23, 2011 11:51 pm 
Yeah like hatmaker said if you tell your doc and he is ok with it it wont interfere with anything, my sub doc prescribed me .5-1mg ativan as needed along with subs for my anxiety. Although make sure you do tell the doc because ive heard some sub docs dont want anything to do with prescribing sub along with a benzo. Since you are on such a low low dose of valium I dont think the doc would mind tho, are you tapering and thats the reason you are on that low of a dose? Jw cuz I dont know how that could even provide anxiety relief.


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Sat Mar 12, 2011 3:29 pm 
Offline
Average Poster
Average Poster

Joined: Thu Mar 10, 2011 1:03 pm
Posts: 20
Well in my case, if I do take any valium or any other benzos with subs it helps me with angsiety,and hellps me feel more calm that day,but next day I do not feel suboxsone work as it is suposed to. I feel less sub efect. It is my expiriance, I dont speak for others. So take them only if I have to.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 12, 2011 3:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
That's odd, skywalker, I've never heard of that. Must be a unique reaction to you. Normally, mixing benzos and sub would - at worst with a high dose - increase the sedative and respiratory depression effects of both the meds. Unless that is you get a burst of energy from subs like some seem to experience, then I could see why taking a benzo would counteract that. But I could be way off.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 25, 2011 2:38 pm 
Offline
Average Poster
Average Poster

Joined: Thu Mar 10, 2011 1:03 pm
Posts: 20
Yea burst of energy that is wath i'm talking about, even after a year and more being on sub, i do feel that burst of energy, i almost need that un the morning,so after valium i guess it takes that away. Thanks for helping me explain that. Hatmaker.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group